Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/10315
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBruzual, Ramón
dc.contributor.authorDomínguez, Marisela
dc.contributor.authorSuárez, Javier
dc.date.accessioned2020-02-12T12:59:31Z
dc.date.available2020-02-12T12:59:31Z
dc.date.issued2013
dc.identifier.urihttp://hdl.handle.net/10662/10315
dc.description.abstractFor an absolutely continuous operator valued measure in weak sense, we give a necessary and sufficient condition to have a density in strong sense. This result is used to obtain an operator valued version of the F. and M. Riesz theorem. We also give some related counterexamples.es_ES
dc.description.sponsorshipConsejo de Desarrollo Científico y Humanístico (CDCH) de la Universidad Central de Venezuela (UCV). Dirección de Investigación y Postgrado de la UNEXPOes_ES
dc.format.extent12 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectOperator valued measurees_ES
dc.subjectWeakly measurablees_ES
dc.subjectFourier transformes_ES
dc.subjectAbsolutely continuous measurees_ES
dc.subjectMedida valorada por el operadores_ES
dc.subjectDébilmente mediblees_ES
dc.subjectTransformada de Fourieres_ES
dc.subjectMedida absolutamente continuaes_ES
dc.titleOperator valued versions of the Radon-Nikodym theorem and of the F. and M. Riesz theoremes_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1202 Análisis y Análisis Funcionales_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationBRUZUAL, R., DOMÍNGUEZ, M., SUÁREZ, J. (2013). Operator valued versions of the Radon-Nikodym theorem and of the F. and M. Riesz theorem. Extracta Mathematicae 28 (1), 37-48. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationUniversidad Central de Venezuelaes_ES
dc.contributor.affiliationUniversidad Nacional Experimental Politécnica “Antonio José de Sucre”, UNEXPO. Venezuelaes_ES
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage37es_ES
dc.identifier.publicationlastpage48es_ES
dc.identifier.publicationvolume28es_ES
dc.identifier.e-issn2605-5686
Appears in Collections:Extracta Mathematicae Vol. 28, nº 1 (2013)

Files in This Item:
File Description SizeFormat 
2605-5686_28_1_37.pdf115,37 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons